Facebook Pixel
ask: 

Do hormone pills make you gain weight? My arms and legs are fine but my middle has expanded, I look like I am 3 months pregnant. I watch what I eat, I exercise regularly but cannot seem to get rid of my belly fat. I am so frustrated, is there anything I c

By April 10, 2011 - 7:58am
 
Rate This

Add a Comment3 Comments

EmpowHER Guest
Anonymous

Hi segich,

What hormone medication are you taking so we can look up possible side effects?

Missie

April 10, 2011 - 8:46am
EmpowHER Guest
Anonymous (reply to Anonymous)

I'm using medroxyprogesterone

September 4, 2013 - 10:03am
(reply to Anonymous)

Premarin and Provera

April 11, 2011 - 5:14am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menopause

Get Email Updates

Menopause Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!